MAUDE Adverse Event Report: BOVIE MEDICAL CORP. MCKESSON COATED EXTEN MOD BLADE; DISPOSABLE CAUTERY

BOVIE MEDICAL CORP. MCKESSON COATED EXTEN MOD BLADE; DISPOSABLE CAUTERY
Model Number 22-ES39T
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are attempting to get the device returned for evaluation.The investigation is ongoing.Once additional relevant information is identified it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "one of our surgeons is wanting to try new electrode blades so i ordered argent (mckesson-has both names on it) ref # 22-es39t lot 1124z and we had a major issue with it during a case.The plastic protector over the blade started to melt so we discontinued using the product.".
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Based on responses from the user, the complaint was able to be confirmed.The user was operating at a setting beyond what the device is capable of handling, per the ifu, causing the insulation on the blade to fail.The root cause is user error.If any additional rellevant information is identified, it will be submitted in a supplemental report.

Brand Name
MCKESSON COATED EXTEN MOD BLADE
Common Device Name
DISPOSABLE CAUTERY
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
terry hall
5115 ulmerton road
clearwater, FL 33760
6166987100
MDR Report Key22513201
Report Number3007208013-2025-00031
Device Sequence Number13073264
Product Code GEI
UDI-Device Identifier20612479210107
UDI-Public20612479210107
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K093025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22-ES39T
Device Lot Number1124Z
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown